Team, Visitors, External Collaborators
Overall Objectives
Research Program
Application Domains
New Software and Platforms
New Results
Bilateral Contracts and Grants with Industry
Partnerships and Cooperations
Dissemination
Bibliography
XML PDF e-pub
PDF e-Pub


Bibliography

Publications of the year

Articles in International Peer-Reviewed Journals

[1]
N. Ayi, E. Faou.
Analysis of an asymptotic preserving scheme for stochastic linear kinetic equations in the diffusion limit, in: SIAM/ASA Journal on Uncertainty Quantification, 2019, vol. 7, no 2, pp. 760-785, https://arxiv.org/abs/1803.06130. [ DOI : 10.1137/18M1175641 ]
https://hal.archives-ouvertes.fr/hal-01734515
[2]
I. Bailleul, A. Debussche, M. Hofmanova.
Quasilinear generalized parabolic Anderson model, in: Stochastics and Partial Differential Equations: Analysis and Computations, 2019, vol. 7, no 1, pp. 40-63, https://arxiv.org/abs/1610.06726. [ DOI : 10.1007/s40072-018-0121-1 ]
https://hal.archives-ouvertes.fr/hal-01389489
[3]
K. Belabas, D. Bernardi, B. Perrin-Riou.
Polygones fondamentaux d'une courbe modulaire, in: Publications Mathématiques de Besançon : Algèbre et Théorie des Nombres, 2019, pp. 1-37, forthcoming.
https://hal.archives-ouvertes.fr/hal-01828430
[4]
J. Bernier.
Bounds on the growth of high discrete Sobolev norms for the cubic discrete nonlinear Schrödinger equations on h, in: Discrete and Continuous Dynamical Systems - Series A, 2019, vol. 39, no 6, pp. 3179-3195, https://arxiv.org/abs/1805.02468. [ DOI : 10.3934/dcds.2019131 ]
https://hal.archives-ouvertes.fr/hal-01785953
[5]
J. Bernier.
Optimality and resonances in a class of compact finite difference schemes of high order, in: Calcolo, 2019, vol. 56, no 2, article 12 https://arxiv.org/abs/1710.02953, forthcoming. [ DOI : 10.1007/s10092-019-0309-4 ]
https://hal.archives-ouvertes.fr/hal-01612326
[6]
J. Bernier, E. Faou.
Existence and stability of traveling waves for discrete nonlinear Schroedinger equations over long times, in: SIAM Journal on Mathematical Analysis, 2019, vol. 51, no 3, pp. 1607–1656, https://arxiv.org/abs/1805.03578. [ DOI : 10.1137/18M1186484 ]
https://hal.archives-ouvertes.fr/hal-01788398
[7]
J. Bernier, M. Mehrenberger.
Long-time behavior of second order linearized Vlasov-Poisson equations near a homogeneous equilibrium, in: Kinetic and Related Models , 2020, vol. 13, no 1, pp. 129-168, https://arxiv.org/abs/1903.08374. [ DOI : 10.3934/krm.2020005 ]
https://hal.archives-ouvertes.fr/hal-02070138
[8]
F. Casas, P. Chartier, A. Murua.
Continuous changes of variables and the Magnus expansion, in: Journal of Physics Communications, 2019, pp. 1-14, forthcoming. [ DOI : 10.1088/2399-6528/ab42c1 ]
https://hal.inria.fr/hal-02393566
[9]
S. Cerrai, A. Debussche.
Large deviations for the two-dimensional stochastic Navier-Stokes equation with vanishing noise correlation, in: Annales de l'Institut Henri Poincaré (B) Probabilités et Statistiques, 2019, vol. 55, no 1, pp. 211-236, https://arxiv.org/abs/1603.02527 . [ DOI : 10.1214/17-AIHP881 ]
https://hal.archives-ouvertes.fr/hal-01942681
[10]
P. Chartier, N. Crouseilles, M. Lemou, F. Méhats, X. Zhao.
Uniformly accurate methods for Vlasov equations with non-homogeneous strong magnetic field, in: Mathematics of Computation, 2019, vol. 88, no 320, pp. 2697-2736. [ DOI : 10.1090/mcom/3436 ]
https://hal.inria.fr/hal-01703477
[11]
P. Chartier, L. Le Treust, F. Méhats.
Uniformly accurate time-splitting methods for the semiclassical linear Schrödinger equation, in: ESAIM: Mathematical Modelling and Numerical Analysis, 2019, vol. 53, no 2, pp. 443-473, https://arxiv.org/abs/1601.04825. [ DOI : 10.1051/m2an/2018060 ]
https://hal.archives-ouvertes.fr/hal-01257753
[12]
P. Chartier, M. Lemou, F. Méhats, G. Vilmart.
A new class of uniformly accurate numerical schemes for highly oscillatory evolution equations, in: Foundations of Computational Mathematics, 2019, pp. 1-29, forthcoming. [ DOI : 10.1007/s10208-019-09413-3 ]
https://hal.archives-ouvertes.fr/hal-01666472
[13]
P. Chartier, M. Lemou, F. Méhats, G. Vilmart.
Highly-oscillatory problems with time-dependent vanishing frequency, in: SIAM Journal on Numerical Analysis, 2019, vol. 57, no 2, pp. 925–944, https://arxiv.org/abs/1807.07835. [ DOI : 10.1137/18M1203456 ]
https://hal.inria.fr/hal-01845614
[14]
A. Crestetto, N. Crouseilles, G. Dimarco, M. Lemou.
Asymptotically complexity diminishing schemes (ACDS) for kinetic equations in the diffusive scaling, in: Journal of Computational Physics, 2019, vol. 394, pp. 243-262. [ DOI : 10.1016/j.jcp.2019.05.032 ]
https://hal.archives-ouvertes.fr/hal-01849671
[15]
A. Debussche, J. Martin.
Solution to the stochastic Schrödinger equation on the full space, in: Nonlinearity, 2019, vol. 32, no 4, pp. 1147-1174, https://arxiv.org/abs/1707.06431. [ DOI : 10.1088/1361-6544/aaf50e ]
https://hal.archives-ouvertes.fr/hal-01579115
[16]
M. Fontaine, M. Lemou, F. Méhats.
Stable Ground States for the HMF Poisson Model, in: Annales de l'Institut Henri Poincaré (C) Non Linear Analysis, 2019, vol. 36, no 1, pp. 217-255, https://arxiv.org/abs/1709.02234. [ DOI : 10.1016/j.anihpc.2018.05.002 ]
https://hal.archives-ouvertes.fr/hal-01582008
[17]
M. Lemou, A. M. M. Luz, F. Méhats.
Nonlinear instability of inhomogeneous steady states solutions to the HMF Model, in: Journal of Statistical Physics, 2019, https://arxiv.org/abs/1902.09785, forthcoming. [ DOI : 10.1007/s10955-019-02448-4 ]
https://hal.archives-ouvertes.fr/hal-02048776
[18]
Y. Li, N. Crouseilles, Y. Sun.
Numerical simulations of Vlasov-Maxwell equations for laser plasmas based on Poisson structure, in: Journal of Computational Physics, 2020, pp. 1-34.
https://hal.inria.fr/hal-02391668

Conferences without Proceedings

[19]
A. Muller-Gueudin, A. Debussche, A. Crudu.
Modeling of gene regulation networks by deterministic processes by pieces, in: Journée de la Fédération Charles Hermite, Vandoeuvre-les-Nancy, France, June 2019, pp. 1-37.
https://hal.archives-ouvertes.fr/hal-02360992

Other Publications

[20]
P. Alphonse, J. Bernier.
Polar decomposition of semigroups generated by non-selfadjoint quadratic differential operators and regularizing effects, January 2020, https://arxiv.org/abs/1909.03662 - working paper or preprint.
https://hal.archives-ouvertes.fr/hal-02280971
[21]
M. Antoñana, P. Chartier, J. Makazaga, A. Murua.
Global time-regularization of the gravitational N -body problem, January 2020, working paper or preprint.
https://hal.inria.fr/hal-02431607
[22]
J. Bernier, F. Casas, N. Crouseilles.
Splitting methods for rotations: application to vlasov equations, July 2019, working paper or preprint.
https://hal.inria.fr/hal-02178952
[23]
J. Bernier, N. Crouseilles, Y. Li.
Exact splitting methods for kinetic and Schrödinger equations, December 2019, https://arxiv.org/abs/1912.13221 - working paper or preprint.
https://hal.archives-ouvertes.fr/hal-02425605
[24]
J. Bernier, E. Faou, B. Grebert.
Long time behavior of the solutions of NLW on the d-dimensional torus, September 2019, https://arxiv.org/abs/1906.05107 - working paper or preprint.
https://hal.archives-ouvertes.fr/hal-02151338
[25]
M. Briant, A. Debussche, J. Vovelle.
The Boltzmann equation with an external force on the torus: Incompressible Navier-Stokes-Fourier hydrodynamical limit, June 2019, working paper or preprint.
https://hal.archives-ouvertes.fr/hal-02150286
[26]
C. Buet, B. Després, G. Morel.
TDG method for Friedrichs systems and the P N model in 2D, November 2019, working paper or preprint.
https://hal.sorbonne-universite.fr/hal-02372279
[27]
P. Chartier, N. Crouseilles, M. Lemou, F. Méhats, X. Zhao.
Uniformly accurate methods for three dimensional Vlasov equations under strong magnetic field with varying direction, July 2019, working paper or preprint.
https://hal.archives-ouvertes.fr/hal-02179534
[28]
A. Crestetto, N. Crouseilles, G. Dimarco, M. Lemou.
A new deviational Asymptotic Preserving Monte Carlo method for the homogeneous Boltzmann equation, December 2019, working paper or preprint.
https://hal.inria.fr/hal-02413232
[29]
N. Crouseilles, L. Einkemmer, J. Massot.
Exponential methods for solving hyperbolic problems with application to kinetic equations, October 2019, https://arxiv.org/abs/1910.12720 - working paper or preprint.
https://hal.archives-ouvertes.fr/hal-02321916
[30]
G. Da Prato, A. Debussche.
Estimate for P t D for the stochastic Burgers equation, November 2019, working paper or preprint.
https://hal.archives-ouvertes.fr/hal-02347398
[31]
G. Da Prato, A. Debussche.
Gradient Estimates and Maximal Dissipativity for the Kolmogorov Operator in Φ24, December 2019, working paper or preprint.
https://hal.archives-ouvertes.fr/hal-02390677
[32]
A. Rosello.
Weak and strong mean-field limits for stochastic Cucker-Smale particle systems, June 2019, https://arxiv.org/abs/1905.02499 - working paper or preprint.
https://hal.archives-ouvertes.fr/hal-02120106
References in notes
[33]
C. Birdsall, A. Langdon.
Plasmas physics via computer simulations, Taylor and Francis, New York, 2005.
[34]
A. Brizard, T. Hahm.
Foundations of nonlinear gyrokinetic theory, in: Reviews of Modern Physics, 2007, vol. 79.
[35]
J. Carr.
Applications of Centre Manifold Theory, in: Applied Mathematical Sciences Series, 1981, vol. 35.
[36]
P. Chartier, N. Crouseilles, M. Lemou, F. Méhats.
Uniformly accurate numerical schemes for highly-oscillatory Klein-Gordon and nonlinear Schrödinger equations, in: Numer. Math., 2015, vol. 129, pp. 513–536.
[37]
P. Chartier, A. Murua, J. Sanz-Serna.
Higher-order averaging, formal series and numerical integration III: error bounds, in: Foundation of Comput. Math., 2015, vol. 15, pp. 591–612.
[38]
A. Debussche, J. Vovelle.
Diffusion limit for a stochastic kinetic problem, in: Commun. Pure Appl. Anal., 2012, vol. 11, pp. 2305–2326.
[39]
E. Faou, F. Rousset.
Landau damping in Sobolev spaces for the Vlasov-HMF model, in: Arch. Ration. Mech. Anal., 2016, vol. 219, pp. 887–902.
[40]
E. Hairer, C. Lubich, G. Wanner.
Geometric Numerical Integration. Structure-Preserving Algorithms for Ordinary Differential Equations, Second edition, Springer Series in Computational Mathematics 31, Springer, Berlin, 2006.
[41]
S. Jin, H. Lu.
An Asymptotic-Preserving stochastic Galerkin method for the radiative heat transfer equations with random inputs and diffusive scalings, in: J. Comp. Phys., 2017, vol. 334, pp. 182–206.
[42]
M. Lemou, F. Méhats, P. Raphaël.
Orbital stability of spherical galactic models, in: Invent. Math., 2012, vol. 187, pp. 145–194.
[43]
C. Mouhot, C. Villani.
On Landau damping, in: Acta Math., 2011, vol. 207, pp. 29–201.
[44]
S. Nazarenko.
Wave turbulence, Springer-Verlag, 2011.
[45]
L. Perko.
Higher order averaging and related methods for perturbed periodic and quasi-periodic systems, in: SIAM J. Appl. Math., 1969, vol. 17, pp. 698–724.